|DDI or D4T
Sep 2, 2002
Hi, I was on d4t for five months and it started giving me tingling/hypersensitive to touch feet. My doc wanted to change to DDI. Is it a good idea, i understand DDI has the same effect as D4t?
| Response from Dr. Aberg
Both D4T and DDI can cause peripheral neuropathy. I have had some patients that appear more sensitive to one nucleoside over the other but if someone develops a neuropathy like you did on D4T, I usually try to avoid DDI. Hopefully you have options to change to one of the other nucleosides like AZT, 3TC or abacavir. Another consideration, would be to try tenofovir.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Blowjob From A Prostitute
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.